# SDR WWMA9600061

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112110
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, THE NR 1 CARGO EXTINGUISHER FIRE BOTTLE WAS FIRED.  EMERGENCY GROUND EVACUATION WAS CONDUCTED INCLUDING PULLING BOTH FIRE HANDLES AND FIRING BOTH ENGINE FIRE BOTTLES.  MAINTENANCE REPLACED BOTH CARGO SMOKE DETECTORS AND ALL BLOWN FIRE BOTTLES.
